# SDR CALA2022020700322

- Difficulty date: February 7, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 114,364 hours, 17,824 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Circuit Card
- Part number: NA
- Condition: Power Loss
- Location: Na
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CARGO DET AIR STATUS POWER DROPPED  CARGO DET AIR FWD MEL 2616E WILL CLEAR AFTER RESET RESET CBS ON P35 PANEL. RESET RELAY K331. MSG CLEARED. PER LP 7945651 ON MEL.
